Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mugenman

Accutane Rib Deformity

I finished Accutane 5 months ago and have had nothing but problems since. From infections, migraines, to IBS. Now I recently noticed my ribs are very asymmetric. A few week ago walked around my house without a shirt and noticed my left rib is significantly extruding out while my right rib seems normal. It's very visible and looks like a deformity. I would understand if it was a negligible difference but it doesn't seem that way at all, it appears very strange. On top of that, it seems to be getting worse as if this side effect is suddenly appearing. Has anyone else had a problem like this? I've read that Isotretinoin can interact with bone growth so I'm assuming it's responsible. Will this present problems in the future? Can I treat this or am I stuck with a deformed stomach now? Accutane is my biggest regret. It has caused me so many medical problems even months following the treatment.

Share this post


Link to post
Share on other sites
I finished Accutane 5 months ago and have had nothing but problems since. From infections, migraines, to IBS. Now I recently noticed my ribs are very asymmetric. A few week ago walked around my house without a shirt and noticed my left rib is significantly extruding out while my right rib seems normal. It's very visible and looks like a deformity. I would understand if it was a negligible difference but it doesn't seem that way at all, it appears very strange. On top of that, it seems to be getting worse as if this side effect is suddenly appearing. Has anyone else had a problem like this? I've read that Isotretinoin can interact with bone growth so I'm assuming it's responsible. Will this present problems in the future? Can I treat this or am I stuck with a deformed stomach now? Accutane is my biggest regret. It has caused me so many medical problems even months following the treatment.

I'm currently suffering from loss of concentration, depression, changed personality... These all came up 7 months after using Accutane. It's also my biggest regret so far in life.

I'm sorry for what you're going through. If you ever need someone just message me. (emotional help from a depressed guy, funny)

Share this post


Link to post
Share on other sites
I finished Accutane 5 months ago and have had nothing but problems since. From infections, migraines, to IBS. Now I recently noticed my ribs are very asymmetric. A few week ago walked around my house without a shirt and noticed my left rib is significantly extruding out while my right rib seems normal. It's very visible and looks like a deformity. I would understand if it was a negligible difference but it doesn't seem that way at all, it appears very strange. On top of that, it seems to be getting worse as if this side effect is suddenly appearing. Has anyone else had a problem like this? I've read that Isotretinoin can interact with bone growth so I'm assuming it's responsible. Will this present problems in the future? Can I treat this or am I stuck with a deformed stomach now? Accutane is my biggest regret. It has caused me so many medical problems even months following the treatment.

Accutane can definitely alter bone growth, I feel I'm an example of it. You have a lot of ribs, which one is protruding? Near the top or the bottom?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×